Journal of Convex Analysis, Vol. 4, No. 2, pp. 343-351 (1997)

Shape Optimization Problems over Classes of Convex Domains

Giuseppe Buttazzo and Paolo Guasoni

Dipartimento di Matematica, Via Buonarroti 2, 56127 Pisa, Italy,, and Scuola Normale Superiore, Piazza dei Cavalieri 7, 56126 Pisa, Italy,

Abstract: We consider shape optimization problems of the form
\min\left\{\int_{\partial A} f(x,\nu(x))\hbox{d}x {\cal{H}^{n-1}} :A\in{\cal A}\right\}
where $f$ is any continuous function and the class ${\cal A}$ of admissible domains is made of convex sets. We prove the existence of an optimal solution provided the domains satisfy some suitable constraints.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition